MAUDE Adverse Event Report: Medline Industries, LP MEDLINE; TRANS CHAIR, 22", RDLA,SA, NYLON, 450 LB

Medline Industries, LP MEDLINE; TRANS CHAIR, 22", RDLA,SA, NYLON, 450 LB
Catalog Number TCB228N21S
Medical Device Problem Code Material Twisted/Bent (2981)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/19/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that "while attempting to put their foot on the footrest the noticed they were bent.".
 
Additional Manufacturer Narrative
The reported product problem/issue was the bent legrest issue, and no injuries were reported.Medline quality has yet to receive the requested information from the customer, sample and/or photo was not available, follow up was unsuccessful, finished good/component trending was performed with no trends identified, and quality control inspections records were reviewed.Investigation results: not confirmed.The cause was listed as unconfirmed defect, sample required to determine cause; the division will monitor complaints through quarterly trending.There were no reports of death, serious injury, medical intervention, or follow up care.It has been determined that the reported event could cause or contribute to serious injury if it were to occur again.In an abundance of caution, this is a reportable event.If additional information becomes available this report will be reopened and reevaluated.This medical device report (mdr) is being submitted as part of retrospective review activities, which include review of historical data in accordance with regulations at 21 cfr part 803.The information included in this mdr reflects the information reasonably known to the manufacturer at the time of this retrospective review and submission.

Brand Name
MEDLINE
Common Device Name
TRANS CHAIR, 22", RDLA,SA, NYLON, 450 LB
Manufacturer (Section D)
Medline Industries, LP
three lakes drive
northfield IL 60093 -275
Manufacturer Contact
jarred meyers
three lakes drive
northfield, IL 60093--275
MDR Report Key50912883
Report Number1417592-2026-51766
Device Sequence Number5804176
Product Code INM
UDI-Device Identifier00193489036810
UDI-Public00193489036810
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Type of Report Initial
Report Date (Section B) 09/25/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberTCB228N21S
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/19/2025
Initial Report FDA Received Date09/28/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown